Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Imbalance, ringing in ears, weakness, low appetite, nausea. Diabetes ruled out, prescribed thyroid medicines. Guidance?

Hi, Can anyone help me what is going wrong with me. Actually I am feeling strange in head and feeling bit imbalanced while walking, sound in left ear/head, feeling not quick in decision or action(perplexed), feeling very weak in body, sometimes very little fever(Actually I feel but temperature remains normal), less appetite but sometimes feeling hungry, stomach is also uncomfortable(problems of Acidity and gas), sometimes feels nausea . In this context, I have consult with neurologist , she given me MRI and blood test. MRI comes with negative(everything is normal), in blood they found slightly high glucose and T3 & T4(thyroid)...Then she referred to a endocrinologist and gone for another fresh blood test and ECT of Thyroid gland . She found slight high glucose, and T3&T4 again but ECT of thyroid is also found normal ...But she confirmed no diabetes and given some medicine of thyroiditis ...I am taking those drugs but problem remain unchanged. Now problems remains the same...! Can you help on that? Br/Sanjay +86-0000
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
Imbalance, ringing in ears are symptoms of the inside ear and you should consult with a otolaryngologist.
But these symptoms may and from the hypertension and for this reason you should control blood pressure for about 10 days(morning and afternoon) and take the thyroid medication as prescribed from the doctor.
Dont be worried and take care of your self
Answered: Thu, 12 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor